what would you do?

(2 Posts)
yorkiebilb Wed 18-Sep-13 10:23:08

Hello, I would really appreciate some advice on my situation and what you think I should do. A long background so please bear with me....

Been ttc over a year, had mmc in Dec. Went to the doctors in April and was referred to the fc where I had some initial tests. Unfortunately my fsh levels have come back as high suggesting low ovarian reserve (12 & 11 results). I decided to get my amh done privately which came back suprisingly high (34.4) and the private consultant suggested something could be masking my true figure and I should get a monitored scan to find out what is going on. Anyway, went back to my

yorkiebilb Wed 18-Sep-13 10:33:45

sorry posted too soon!

Anyway, went back to my nhs fc who have decided to put me on clomid for 6 months and they wouldn't refer me for ivf until I had completed the 6 months. I am concerned as I have read that clomid is not suitable for high fshers and could actually raise the figure even more. I'm conscious of the figure and time as the nhs fsh cut off for ivf referral is 15 and I'm worried taking a tablet that is no good for me and actually could raise my fsh even further will mean I am no longer eligible for nhs ivf. I raised these concerns with the fc and he just shrugged. I am meant to be taking the tablets for two cycles and having my fsh and progesterone checked on each cycle before I go back in Dec.

In the meantime we have gone to see a fc at Lister Hospital who specialise in dealing with high fsh. The fc said clomid is not appropriate for me at all due to my high fsh. I have decided to have an iui done on my next cycle as the monitored cycle was only a couple of hundred less than an iui. I'm not expecting it to work as it only has 10% chance of success but at least they can see what is happening with my body and what my afc is.

Problem is we don't have an awful lot of money and I don't want to shut off the nhs route if there is is any chance of getting ivf on the nhs but I am worried about taking the clomid and it causing more problems and I am due to go back in Dec. What shall I do?

I really would appreciate any suggestions or advice as I feel very confused about the whole thing. Thanks for reading and for any advice you can give.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now